Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Which medicine and care regimen should one follow to get rid of acne ?

I am suffering lot Pemples on My Face ..Its Looking So ugly..please give some suggestions and instruct some medicines
Asked On : Sat, 18 Feb 2012
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Wash your face with face wash 3-4 times a day,
Apply branded pimple cream,
Go for antibiotic medicine
avoid applying face cream or powder.
Avoid stress,
Avoid fried and junk food.
Ok and bye.
Answered: Sat, 18 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Kiran..,
Thanks for choosing HCM.,
Pimples in this Age is common...,
it is called ...ACNE VULGARIS..,
It is due to Hormonal hyperactivity and imbalance..,
Follow this treatment will give good result..,
1) Don't squeeze and pinching the lesions...,
2) Frequent washes with TRICLOSAN soap..,
3) Tab..ACUTRET...Isotretinoin 20 mg daily for 30 days..,
4) Clindamycin 1% Apply on face 2 times daily...,
5) Avoid fatty items,junk and fast foods...ok..,
good luck..,
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor